# SDR REXA201206090688

- Difficulty date: June 8, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,390 hours, 21,242 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUTS HAVE CORROSION.  HOLES NR 10 0.002 INCH IN CRITICAL REGION.  HOLE NR 12 0.002 INCH IN CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
